# SDR CA000128054

- Difficulty date: January 17, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 8,685 hours
- Engine: Lyc TIO540A2B
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 16435
- Condition: Overheated
- Location: Mlg
- Part time: 725 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED WITH BOTH BRAKES LEAKING AND DISCS WARPED.  ASSEMBLY WAS INSTALLED JUNE 1/98.DISCOVERED WHEEL ASSY HAD P/N 40-102A SCRATCHED ON IT.THIS ASSEMBLY SHOULD HAVE HAD BRAKE P/N 30-68A (NOW SUPECEDED BY 30-68B) INSTALLED ALONG WITH DISC P/N 164-44.LACK OF RECORDS. SUBMITTER STATES THAT CLEVELAND IDENTIFICATION PLATE ARE STICKERS AND SUBJECT TO HEAT AND CLEANING ALLOWING THEM TO FALL OFF THEREFORE DIFICULT MONITOR.  ASSEMBLY WAS INSTALLED WITH INCOMPATIBLE PARTS.
